The Michigan Mathematical Journal

Orbits of hyponormal operators.

Paul S. Bourdon

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 44, Issue 2 (1997), 345-353.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029005709

Digital Object Identifier
doi:10.1307/mmj/1029005709

Mathematical Reviews number (MathSciNet)
MR1460419

Zentralblatt MATH identifier
0896.47020

Subjects
Primary: 47B20: Subnormal operators, hyponormal operators, etc.
Secondary: 47A15: Invariant subspaces [See also 47A46]

Citation

Bourdon, Paul S. Orbits of hyponormal operators. Michigan Math. J. 44 (1997), no. 2, 345--353. doi:10.1307/mmj/1029005709. http://projecteuclid.org/euclid.mmj/1029005709.


Export citation